DSpace About DSpace Software

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Investigación >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/4071

Title: Annihilators of quadratic and bilinear forms over fields of characteristic two
Authors: Aravire, R.
Baeza, R.
Keywords: Quadratic forms; Bilinear forms; Pfister forms; Witt ring; Differential forms
Issue Date: 2006
Publisher: Elsevier Inc.
Citation: Journal of Algebra 299 (1): 294-308
Abstract: Let F be a field with 2=0, W(F) the Witt ring of symmetric bilinear forms over F and Wq(F) the W(F)-module of quadratic forms over F. Let IFW(F) be the maximal ideal. We compute explicitly in and ImWq(F) the annihilators of n-fold bilinear and quadratic Pfister forms, thereby answering positively, in the case 2=0, certain conjectures stated by Krüskemper in [M. Krüskemper, On annihilators in graded Witt rings and in Milnor's K-theory, in: B. Jacob et al. (Eds.), Recent Advances in Real Algebraic Geometry and Quadratic Forms, in: Contemp. Math., vol. 155, 1994, pp. 307–320].
Description: Baeza R. Instituto de Matemática y Física,Universidad de Talca,Casilla 747, Talca, Chile.
URI: http://dspace.utalca.cl/handle/1950/4071
ISSN: 0021-8693
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Full Text.htm2.87 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback